Decay of volumes under iteration of meromorphic mappings
Annales de l'Institut Fourier, Volume 54 (2004) no. 7, p. 2369-2386

Let f be a meromorphic self-mapping of a compact Kähler manifold. We study the rate of decreasing of volumes under the iteration of f. We use these volume estimates to construct the Green current of f in a quite general setting.

Soit f un endomorphisme méromorphe d’une variété kählérienne compacte. Nous étudions le taux de décroissance des volumes sous l’itération de f. Nous utilisons les estimées obtenues pour construire le courant de Green de l’application f dans un cadre très général.

DOI : https://doi.org/10.5802/aif.2083
Classification:  32H50,  58F23,  58F15
Keywords: meromorphic mapping, volume estimates, Green current
@article{AIF_2004__54_7_2369_0,
     author = {Guedj, Vincent},
     title = {Decay of volumes under iteration of meromorphic mappings},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {54},
     number = {7},
     year = {2004},
     pages = {2369-2386},
     doi = {10.5802/aif.2083},
     zbl = {1069.32007},
     mrnumber = {2139697},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2004__54_7_2369_0}
}
Guedj, Vincent. Decay of volumes under iteration of meromorphic mappings. Annales de l'Institut Fourier, Volume 54 (2004) no. 7, pp. 2369-2386. doi : 10.5802/aif.2083. http://www.numdam.org/item/AIF_2004__54_7_2369_0/

[B 02] S. Boucksom On the volume of a line bundle, Internat. J. Math, Tome 13 (2002) no. 10, pp. 1043-1063 | Article | MR 1945706 | Zbl 1101.14008 | Zbl 01911923

[Ca 01] S. Cantat Dynamique des automorphismes des surfaces K3, Acta Math, Tome 187 (2001) no. 1, pp. 1-57 | Article | MR 1864630 | Zbl 1045.37007

[CG 04] D. Coman; V. Guedj Invariant currents and dynamical Lelong numbers, J. Geom. Anal, Tome 14 (2004) no. 2, pp. 199-213 | MR 2051683 | Zbl 1080.37050 | Zbl 02147097

[D 90] J.-P. Demailly Singular Hermitian metrics on positive line bundles, Complex algebraic varieties (Bayreuth, 1990), Springer, Berlin (Lecture Notes in Math) Tome 1507 (1990), pp. 87-104 | Zbl 0784.32024

[DF 01] J. Diller; C. Favre Dynamics of bimeromorphic maps of surfaces, Amer. J. Math, Tome 123 (2001) no. 6, pp. 1135-1169 | Article | MR 1867314 | Zbl 1112.37308 | Zbl 01708599

[DPS 01] J.-P. Demailly; T. Peternell; M. Schneider Pseudo-effective line bundles on compact Kähler manifolds, Internat. J. Math, Tome 12 (2001) no. 6, pp. 689-741 | Article | MR 1875649 | Zbl 1111.32302 | Zbl 01911897

[DS 04] T.C. Dinh; N. Sibony Regularization of currents and entropy (2004) (Preprint) | Numdam | MR 2119243 | Zbl 1074.53058

[FG 01] C. Favre; V. Guedj Dynamique des applications rationnelles des espaces multiprojectifs. Indiana Univ, Math. J, Tome 50 (2001) no. 2, pp. 881-934 | MR 1871393 | Zbl 1046.37026

[FJ 03] C. Favre; M. Jonsson Brolin's theorem for curves in two complex dimensions, Ann. Inst. Fourier, Tome 53 (2003) no. 5, pp. 1461-1501 | Article | Numdam | MR 2032940 | Zbl 1113.32005 | Zbl 02014683

[G 02] V. Guedj Dynamics of polynomial mappings of 2 , Amer. J. Math, Tome 124 (2002) no. 1, pp. 75-106 | Article | MR 1879000 | Zbl 01731124

[G 03a] V. Guedj Equidistribution towards the Green current, Bull. Soc. Math. France, Tome 131 (2003) no. 3, pp. 359-372 | Numdam | MR 2017143 | Zbl 02096358

[G 03b] V. Guedj Ergodic properties of rational mappings with large topological degree (To appear in Annals of Math.) | MR 2179389 | Zbl 1088.37020

[GZ 04] V. Guedj; A. Zeriahi Intrinsic capacities on compact Kähler manifolds (e-print, arXiv:math.CV/0401302) | Zbl 1087.32020

[K 00] C. Kiselman Ensembles de sous-niveau et images inverses des fonctions plurisousharmoniques, Bull. Sci. Math, Tome 124 (2000) no. 1, pp. 75-92 | Article | MR 1742495 | Zbl 0955.32025

[S 99] N. Sibony Dynamique des applications rationnelles de k , Dynamique et géométrie complexes (Panorama et Synthèses) (1999) | Zbl 1020.37026

[Sk 72] H. Skoda Sous-ensembles analytiques d'ordre fini ou infini dans n , Bull. Soc. Math. France, Tome 100 (1972), pp. 353-408 | Numdam | MR 352517 | Zbl 0246.32009